# SDR FDEA202309131635

- Difficulty date: September 13, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N291FE
- Make and model: Boeing 767-300
- Aircraft serial: 63134
- Aircraft time: 1,221 hours, 631 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T202211
- Part serial: 10650
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT WALK AROUND, FOUND L/H INBD FLAP  AFT PIVOT FAIRING BUCKLED. REF. IPC 27-51-03-21A,  ITEM 275.   REPLACED DAMAGED LEFT HAND AFT PIVOT FAIRING REF.  B767 AMM 27-51-07-4-3   REPLACED DAMAGED LEFT HAND AFT PIVOT FAIRING REF. AMM 27-51-07-4-3
